# SDR AALA20010845

- Difficulty date: April 18, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL T/E BEAM CORRODED AT OUTBOARD END.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 11697 DATED 4/17/01.  (M)
